Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 11, Pages 1665-1673

A topological isomorphism invariant for certain AF algebras

Department of Mathematics, College of Arts and Sciences, University of North Dakota, Grand Forks 58202-8376, ND, USA

Received 21 September 2004; Revised 16 May 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Ryan J. Zerr, “Minimal Bratteli diagrams and the dimension groups of AF C*-algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, pp. 1–13, 2006. View at Publisher · View at Google Scholar